# SDR UALA2012022001026

- Difficulty date: February 17, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955 FAILSAFE STRAP DAMAGED.  ACCOMPLISHED SMC038 FAILSAFE STRAP REWORK ON TASKCARD 3872N00714.
